5th Workshop on Flavour Physics in the LHC Era: New physics with heavy mesons and baryons

Europe/Madrid
1001-Primera-1-1-1 - Paterna. Seminario (Universe)

1001-Primera-1-1-1 - Paterna. Seminario

Universe

30
Arantza Oyanguren (IFIC - Valencia), Francisco Botella (IFIC), Miguel Nebot Gómez (U. of Valencia - IFIC)
Description

This workshop is devoted to promote discussions between theoretical and experimental issues concerning Heavy Flavour Physics, in particular observables sensitive to New Physics in the LHCb experiment. It is supported by the Spanish Flavour Physics Network (REFIS).

Participants
  • Adrián Casais Vidal
  • Alexandre Brea Rodríguez
  • Ana Peñuelas Martínez
  • Antonio Pich
  • Antonio Romero Vidal
  • Arantza Oyanguren
  • Avelino Vicente
  • Carla Marin Benito
  • Carlos Sanchez Mayordomo
  • Clara Murgui Galvez
  • Clara Remón Alepuz
  • Diego Martinez Santos
  • Eugeni Graugés Pous
  • Eulogio Oset
  • Fernando Cornet-Gomez
  • Francisco Botella
  • Gerardo Hernández-Tomé
  • Hector Gisbert Mullor
  • Joan Ruiz Vidal
  • Joaquim Matias
  • Jonathan Ronca
  • Jonathan Ronca
  • Jorge Portoles
  • José Ignacio Illana
  • Karim Trabelsi
  • Kevin Monsalvez Pozo
  • Louis Henry
  • Luca Fiorini
  • Luis Miguel García
  • Mario Reig
  • Miguel Angel Sanchis Lozano
  • Miguel Nebot
  • Miriam Calvo Gomez
  • Nazila Mahmoudi
  • Olivier Deschamps
  • Paula Alvarez Cartelle
  • Rahul Sinha
  • RIA SAIN
  • Rusa Mandal
  • Tomáš Husek
  • Víctor Miralles Aznar
  • Xabier Cid Vidal
    • 09:30 10:15
      Status of flavour 45m
      Speaker: Antonio Pich (IFIC)
    • 10:20 11:05
      Results from the LHCb experiment 45m
      Speaker: Eugeni Grauges (U. de Barcelona (UB))
    • 11:10 11:40
      Coffee break 30m
    • 11:40 12:25
      Status and prospects of the Belle II experiment 45m
      Speaker: Karim Trabelsi (LAL -Orsay)
    • 12:30 13:00
      LFV searches at ATLAS and CMS 30m
      Speaker: Luca Fiorini (IFIC / U. Valencia)
    • 13:05 15:00
      Lunch 1h 55m
    • 15:00 15:30
      Status of the CKM 30m
      Speaker: Olivier Deschamps (LPC - Clermont Ferrand)
    • 15:35 16:05
      Experimental review on semileptonic decays 30m
      Speaker: Antonio Romero (USC)
    • 16:10 16:40
      Semileptonic decays of B and D mesons into pseudoscalar or vector mesons 30m
      Speaker: Eulogio Oset (IFIC, University of Valencia)
    • 16:45 17:15
      Coffee break 30m
    • 17:15 17:45
      Time dependent analysis of radiative B(s) decays 30m
      Speaker: Carlos Sanchez Mayordomo (IFIC - Universitat de València)
    • 17:50 18:20
      New physics constraints with radiative b-baryons 30m
      Speaker: Carla Marín Benito (Universitat de Barcelona)
    • 18:25 18:55
      Status and prospects of radiative b decays at LHCb 30m
      Speaker: Miriam Calvo Gomez (La Salle. Universitat Ramon Llull)
    • 19:00 20:30
      Discussion and working time 1h 30m
    • 09:30 10:00
      Status of flavour anomalies and a glance into the future 30m
      Speaker: Joaquim Matias (Universitat Autonoma de Barcelona)
    • 10:05 10:35
      Lepton Flavour Universality tests at LHCb 30m
      Speaker: Paula Alvarez Cartelle (Universidade Santiago de Compostela)
    • 10:40 11:10
      BSM fits for rare decays 30m
      Speaker: Nazila Mahmoudi
    • 11:15 11:45
      B anomalies and lepton mixing 30m
      Speaker: Rusa Mandal (IFIC, Valencia University)
    • 11:50 12:30
      Coffe break 40m
    • 12:30 13:30
      Colloquium on Flavour Physics 1h
    • 13:40 15:30
      Lunch 1h 50m
    • 15:30 16:00
      Lepton mass effects and angular observables in Lambda_b -> Lambda l+l-" 30m
      Speakers: RIA SAIN (INSTITUTE OF MATHEMATICAL SCIENCES), Sinha Rahul (IMSc)
    • 16:00 16:30
      The b -> s anomalies as a guide beyond the Standard Model 30m
      Speaker: Avelino Vicente (IFIC)
    • 16:30 17:00
      Coffee break 30m
    • 17:00 19:10
      Poster Session 2h 10m
    • 20:00 22:00
      Workshop Dinner: At 20:30 at "Balcó del Micalet" (27 Tapineria Street): https://goo.gl/maps/9NJX11wxM3o 2h

      "The workshop dinner will take place Thursday at 20:30 at "Balcó del Micalet" (27 Tapineria Street), see
      the link for details:
      https://goo.gl/maps/9NJX11wxM3o

    • 09:30 10:00
      Exotic Physics at LHCb 30m
      Speaker: Xabier Cid Vidal (USC - IGFAE)
    • 10:05 10:35
      Charmless decays at LHCb 30m
      Speaker: Louis Henry (IFIC)
    • 10:40 11:10
      Strange Physics 30m
      Speaker: diego martinez santos (cern)
    • 11:15 11:45
      Coffee break 30m
    • 11:45 12:15
      Theoretical view of rare kaon decays 30m
      Speaker: Jorge Portoles (Instituto de Fisica Corpuscular, CSIC-UV)
    • 12:20 12:50
      Dipole moments of heavy particles 30m
      Speaker: Fernando Martinez-Vidal (IFIC, University of Valencia-CSIC)
    • 12:55 13:25
      Tauonic connection to new physics 30m
      Speaker: Miguel-Angel Sanchis-Lozano (University of Valencia)
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×